# SDR ASAA1058000

- Difficulty date: June 21, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 11,055 hours, 3,362 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT FMC FAILED MAP FAIL LIGHT ON CO-PILOTS ND.  FOLLOWED QRH SYSTEM RESTORED.  RE-INITIALIZED RT FMC BY CYCLING TRANSFER SWITCH.  OPERATION RESTORED TO NORMAL REF FIM 34 61 00.  SYS OPERATION CHECKS GOOD.
